# SDR REXA2014072800745

- Difficulty date: July 28, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N8972E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7972
- Aircraft time: 21,393 hours, 18,880 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ACFT EXPERIENCED INFLIGHT SHUTDOWN OF THE RT ENG.  RT ENG OIL PRESS WARNING MSG & RT ENG OIL PRESS INDICATIONS WERE <30 PSI & DECREASING, FLUCTUATING.  REDUCED RT ENG THRUST TO IDLE ALMOST IMMEDIATELY THEN COMPLETED QRH WITH INFLIGHT SHUTDOWN.  R & R RT ENG IAW CHECKLIST & AMM 71-00-00.  OPERATIONS & LEAK CHECKED GOOD.
